American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Joan Bagaria and Menachem Magidor. Group radicals and strongly compact cardinals. Trans. Amer. Math. Soc. 366 (2014) 1857-1877.
Abstract, references, and article information   
View Article: PDF

[2] Otto Kerner and Jan Trlifaj. Constructing tilting modules. Trans. Amer. Math. Soc. 360 (2008) 1907-1925. MR 2366968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Riccardo Colpi and Kent R. Fuller. Tilting objects in abelian categories and quasitilted rings. Trans. Amer. Math. Soc. 359 (2007) 741-765. MR 2255195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rüdiger Göbel and Saharon Shelah. Cotorsion theories and splitters. Trans. Amer. Math. Soc. 352 (2000) 5357-5379. MR 1661246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dieter Happel, Idun Reiten and SmaløSverre O.. Tilting in abelian categories and quasitilted algebras. Memoirs of the AMS 120 (1996) MR 1327209.
Book volume table of contents   

[6] Dieter Happel and Claus Michael Ringel. Tilted algebras . Trans. Amer. Math. Soc. 274 (1982) 399-443. MR 675063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arun Vinayak Jategaonkar. Injective modules and classical localization in Noetherian rings. Bull. Amer. Math. Soc. 79 (1973) 152-157. MR 0311697.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1